# SDR REXA2012051200620

- Difficulty date: May 12, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 11,527 hours, 7,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SILL FWS OF SERVICE DOOR CORRODED.  REMOVED CORRODED AREA OF FLOOR SILL AND REPAIRED IAW CRJ 900 REO690-53-21-356.   AAR SM-90.
